I had my eyebrows waxed for the first time today and, although my eyebrows look pretty great i am not particularly thrilled with the missing skin around them.
my stylist said it might ‘scab a little’ because the wax ‘pulled the skin a little’
she then asked me if i used anything on my skin, and i told her about my differen gel (adapalene) +benzoyl peroxide face wash and low dose antibiotic (doxycycline)
my stylist then informed me that in the future i should stop using those medications two weeks before waxing, and probably shouldnt wax until i’m done taking them.
now this is all well and good, although i’m not happy with how my stylist handled the situation i’m not about to make a fuss. I just want to know if it was really my acne medications that would cause this. I don’t use my differen gel around my eyes, and i have a friend who takes very similar prescriptions and waxes her eyebrows frequently with no problem.
has anyone had a similar experience?It’s also important to note that my skin is very fair (more so than my friend) and my antibiotic prescription is not the same as my friend whose situation i am comparing mine to.
this is a (blurry! poorly lit!) picture of the damage.
it’s hard to see, but the patches of affected skin are pinkish, shiny, and raw. There was initially some swelling but it has since gone down.
The Acne Expert answers:
Proably was.Look on the bottle…it says it on the directions and warning label.when I use my acne cream a lot, in a few weeks my skin starts peeling and gets red. and it’s becuase I used the acne cream a lot.I usually stop using it for a while and then go back on it.I usually put lotion on my face to help stop the skin from peeling.
It could be that or you just have sensitive skin.
Leave a Reply
You must be logged in to post a comment.